# SDR 96ZZZX1251

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494JY
- Make and model: Beech C90A
- Aircraft serial: LJ1352
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing Cone
- Part number: 07100
- Condition: Failed
- Location: Rt Mlg Wheel
- Part time: 1,059 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER BEARING CONE (BEARING CLOSEST TO AXLE NUT) BROKE CAUSING THE ROLLER BEARINGS AND BEARING CAGE TO SEPARATE FROM THE BEARING CONE ASSY.  THIS ALLOWED RT MAIN WHEEL TO WORK ITS WAY OFF AXLE AND SEPARATE FROM THE ACFT ON TAKEOFF.  THE AXLE NUT, COTTER PIN, SPACER, INNER BEARING, AND SEAL WERE IN PLACE WHEN THE ACFT WAS RECOVERED FOLLOWING A GEAR UP LANDING.  THE ACFT COMPLETED 8 TOUCH AND GOES PRIOR TO FAILURE.  THE WHEEL BEARINGS HAD BEEN CLEANED, INSPECTED, AND GREASED 27 HOURS AND 47 LANDINGS PRIOR TO THE FAILURE.  THE BEARING CONE WAS ORIGINAL EQUIPMENT AND HAD ACCUMULATED 2,303 LANDINGS.
